# SDR ASOA2018092825226

- Difficulty date: September 22, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Part time: 38,924 hours, 29,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 10065CARE JOB# 710065MOD5 OP# 97: F.S. 235.00 L/H FRAME HAS VISUAL CRACK AT STRINGER 13L. C/A: REMOVED AND REPLACED L/H F.S. 235.00 FRAME UPPER FRAME SECTOR P/N CC370-34133-9 IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
